MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA?; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA?; TUBE, DRAINAGE, SUPRAPUBIC
Model Number M001274180
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.This flexima? drainage catheter system kit was selected for a ureteral stent injection procedure.During the procedure, the dual layer portion of the distal tip was not inserted into the 8fr sheath.The procedure was not completed due to this event.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information c2/d10 - concomitant product/therapy: updated.
 
Event or Problem Description
It was reported that the procedure was cancelled.This flexima? drainage catheter system kit was selected for a ureteral stent injection procedure.During the procedure, the dual layer portion of the distal tip was not inserted into the 8fr sheath.The procedure was not completed due to this event.There were no patient complications as a result of this event.It was further reported that the distal layer portion could not be advanced into the 8fr sheath.The physicians had to cut off the problematic section with scissors before completing the procedure.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the ureteral stent device was returned to our post market quality assurance laboratory.Media inspection identified that the picture attached showed what seems to be part of the stabilizer, however, the reported allegation is not clearly seen with the evidence provided.Visual inspection identified that the stent does not have any visual damage and both pigtails returned in good condition.The cannula did not return for analysis.Functional inspection was performed and a mandrel of 0.039 in was inserted in the stent to extend the pigtails and the mandrel passes smoothly.Also, the drainage holes do not look obstructed.In general, no issues were found on the device.This concludes the product analysis.
 
Event or Problem Description

Brand Name
FLEXIMA?
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23807110
Report Number2124215-2025-90898
Device Sequence Number7708072
Product Code FAD
UDI-Device Identifier08714729323921
UDI-Public(01)08714729323921(17)280523(10)36601566
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001274180
Device Catalogue NumberM001274180
Device Lot Number0036601566
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer11/25/2025
01/21/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date12/22/2025
02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SHEATH - 8FR MERIT PRELUDE; SHEATH - 8FR MERIT PRELUDE
Patient Age59 YR
Patient SexMale